Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4288
Title: Representation of Homomorphisms on Function Lattices
Authors: Garrido, M. Isabel
Jaramillo, Jesùs A.
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: M. Isabel Garrido and Jesùs A. Jaramillo, "Representation of Homomorphisms on Function Lattices", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2001) suppl.2, pp. 73–79.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 (2001) suppl.2
Abstract: Let $\mathcal{L}$ be a unital vector lattice of continuous functions on a topological space X. We study when every real lattice homomorphism on $\mathcal{L}$ is given by evaluation at some point of X. Some applications are given in order to obtain Banach-Stone type theorems in this context.
URI: http://hdl.handle.net/10077/4288
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.32 (2001) s2

Files in This Item:
File Description SizeFormat 
08-garridojaramillo.pdf91.86 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

600
checked on Oct 15, 2018

Download(s)

1,040
checked on Oct 15, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.